# SDR AALA20160603003

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 46,353 hours, 23,084 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 991556233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  VERTICAL STIFFENER ON FS 1338 BULKHEAD ABOVE VAULT DOOR IS CRACKED.  R & R STIFFENER IAW AARD 51-00-05 & DWG 9915562.
